# SDR SWAA2022030404631

- Difficulty date: March 20, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 195CL IS CRACKED IN AFT CORNER / REPLACED PANEL 195CL WITH A SERVICABLE PANEL ON CARD NUMBER T904057.
